Bowel Issues - my accutane blog story

by D.J.

Hi,

I wanted to share my accutane story and my bowel issues since taking it. I had acne since I was in high school and finally started to use accutane. About a year after using it, I develoepd ulcerative colities.

I read that there was some connnection between accutane side effects and bowel issues. While I don't have exact proof, I'm sure it was due to the drug based on what I've been reading about it's side effects.

Thanks for letting me speak

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Blog.




Side Affects of Accutane. Depression - accutane symptoms

by Gerry

Hi,

I've been on accutane for 2 months and have been documenting my progress. Well, my pimples have cleared up a bit, but my skin is really dry.

I read that accutane causes depression, but then I read it's really rare. I think those who suffer from depression already suffered from it before starting accutane. At this time, I feel fine.

I'll keep you all posted.

Gerry

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Blog.

For the love of God, don't take Acutane!


(TN)

Accutane sucks......

It has given me severe gastrointestinal pain and problems that I still face daily. Ulcers and yes rectal bleeding to name two, as well as a broken leg that required no less than five surgical procedures to correct.

Yeah I don't have many pimples any more but I would gladly take the worst acne you can throw at me not to be hurting right now.

I took Accutane approximately twelve years ago and it has taken the best years of my life from me. I'll be thirty in a few years and unless a miracle happens I'll have these Accutane attributed problems forever.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Blog.

Accutane side effects? Accutane Results

by Melissa
(San Diego, Ca.)

Hi Gerry, I just started accutane too. But haven't had any effects yet. Looking forward to clearer skin...I hope.

Thanks,
Melissa

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Blog.

Accutane Results

My wife took the drug some thirty years ago for 5 years she has developed some serious side effects such as psychosis hearing things that are not actually heard, hair loss, depression, nose bleeding, hypertension, vision problems just to name a few things..

Please,let me know who can help in this regard.. thanks...

Click here to read or post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Blog.

Chron's disease and other side effects of Accutane

by Heather
(Maryland)

Hi,
I’ve had acne since I was 12 yrs. Old. I finally started taking prescription Accutane, but my doctor didn’t warn me about all the side effects I read on-line.

I started taking 40 mg for the first 2 weeks and then 80 mgs after that. About a week after taking Accutane my skin feels really tight and it was starting to peel.

The 2nd week I started getting these red flushing patches on my jaw and cheeks. Now my eyes are itchy, my lips are cracking and chapped and my scalp itches! Should I continue using it?

The only side effects my doctor told me was to stay out of the sun and stop if I plan on getting pregnant. Are those side effects of chron’s disease real?
Thanks,
Heather


Hi Heather,

Click here for more information on Accutane Long Term Side Effects.


Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Blog.

accutane and hair loss

by T.J.


Hi,

I wanted to share my experience with accutane. I had really bad body acne and started using acccutane about 1 1/2 years ago. I used it for about 16 weeks and my acne really cleared up nicely. So, I stopped using it and everything was fine.

No, I'm starting to notice hair loss and my skin is so thin, that it tears when I just bump it against my desk. Could this be from the accutane? Will it go away? Does anyone know?

Thanks,
T.J.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Blog.

Current Specials




Watch how I reduced crepey skin under my eyes.... 


Recent Articles

  1. Free Isometric Facial Exercises!

    May 08, 17 11:20 AM

    Isometric Facial Exercises. See how isometric exercises help tighten face and neck. Try these examples. Free video

    Read More

  2. Upper Lip Wrinkles - Get Rid of Wrinkles - Restylane Lip Filler Cream

    May 08, 17 11:02 AM

    Reduce the look of upper lip wrinkles. Find the best lip wrinkle creams and face exercises that can help

    Read More













face exercises